# SDR CALA2017022000440

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 54,406 hours, 22,681 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO CONSECUTIVE SEAT ROWS OF EEL LIGHTS INOP AT ROW 12 AND 20. ROW 20 HAS A RED EXIT ROW LIGHT INOP ALSO. SECURED LOOSE CONNECTOR AT LOWER SIDEWALL, ROW 12. LIGHT CHECK OK
